Okay so here is the story that I may need some help with:
I have been on birth control for about 3 years now. In the end of October of 2004 I went on the depo shot which I hated and after that in January I started back on the birth control pills and got my period as scheduled. Then the first week or so in February I went into the hospital because of my liver problems, my doctor took me off of the pills and told me not to take them anymore and he started me on prednisone, as soon as I stopped taking the birth control pills I got my period right away and it lasted on and off for about 2 weeks and about a week after that I had a little bit of spotting. I am still taking the prednisone after 3 months, however since then I have not gotten my period again. I called the OB and talked to the nurse and she said me not having my period has nothing to do with my medication and that I should make an appointment. I made one, however last week my boyfriend came back into down and we had unprotected sex a couple of time (I am smacking myself for this). So here is my question, could I have gotten to be pregant last week even though I haven't had my period in 3 months, and would being on the prednisone make it harder or easier to get pregnant? I am scared and confused and would like someone to respond!